# SDR N6WA20140322001

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 22,507 hours, 15,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINATION STRIP BY CLOSET AT ENTRY LOOSE.  SECURED PHOTO ILLUMINATION STRIP IAW CRJ700 AMM 33-51-01.  ACFT OK FOR SERVICE.
